# SDR USAA2010081691668

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 27,212 hours, 17,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3176
- Condition: Failed
- Location: Cabin
- Part time: 27,212 hours, 17,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2046 - DCA-BOS - EMERGENCY LIGHTS - EMERGENCY LIGHT TEST FAILED, FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (EPSU).  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT AND BATTERY PER AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
